VORTEX FILAMENT EQUATION IN A RIEMANNIAN MANIFOLD

Access this Article

Search this Article

Author(s)

    • KOISO NORIHITO
    • Department of Mathematics, Faculty of Science, Osaka University

Abstract

We define a riemannian version of the vortex filament equation. Using perturbation to a parabolic equation, we prove the short time unique existence of a solution for any initial closed curve.

Journal

  • Tohoku Mathematical Journal, Second Series

    Tohoku Mathematical Journal, Second Series 55(2), 311-320, 2003

    Tohoku University

Codes

Page Top